# SDR CALA2022100702740

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 49,004 hours, 17,756 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7921 · Engine Oil Cooler
- Part: Chip Detector
- Part number: NA
- Condition: Fod
- Location: Engine #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO OIL QTY RED OIL PRESS 11 NORMAL LANDING WINDMILL 15 MINUTES FOUND WET AND FINGER TIGHT LOOSE AFT BEARING OIL SUPPLY LINE R+R #1 ENGINE OIL SUPPLY FILTER PER AMM 79-21-03. NO METAL OR REMOVED AND INSPECTED #1 ENGINE MAG CHIP DETECTORS. NO METALLIC REMOVED AND INSPECTED #1 ENGINE MAG CHIP DETECTORS. NO METALLIC B-NUT. FOREIGN OBJECTS NOTED. REQUIRES IDLE LEAK CHECK. CHIPS OR FOREIGN DEBRIS NOTED. REINSTALLED CHIP DETECTORS PER CHIPS OR FOREIGN DEBRIS NOTED. REINSTALLED CHIP DETECTORS PER AMM 79-21-05. AMM 79-21-05. 71-00-00-800-804-F00. VERIFIED PROPER INSTALLATION OF CHIP DETECTORS PER AMM 79-21-05 PERFORMED FIM TASK 79-05-00-810-803-F00 AND 71-00-00-800-804-F00 INSPECTED AFT BEARING OIL LINE AND B-NUT FOR DAMAGE, NONE NOTED. PERFORMED 5 MIN PART POWER LEAK CHECK WITH DRAIN TUBES BAGGED OIL SERVICE ACCOMPLISHED AT CLE FOR FLT 1675 ON 04 OCT 02:20:06 LEAK CHECK OF OIL SUPPLY FILTER GOOD. STEP H. LOW OR ZERO OIL PRESSURE AND STEP J. HIGH OIL RETORQUED B-NUT. PERFORMED DRY MOTOR AND IDLE LEAK CHECK OF AFT PER AMM 71-71-00. NO LEAKS NOTED. PER SCEPTE ENGINE PERFORMANCE ENGINE 1: 18 ADDED   BY U302309 CONSUMPTION. BEARING OIL LINE AND B-NUT. LEAK CHECK GOOD. PARAMETERS #1 ENGINE''S LOWEST OIL PRESSURE WAS 12 PSI FOR 3 ENGINE 2: 00 CHECKED BY U302309 SECONDS. THESE PARAMETERS ARE WITHIN LIMITS PER FIM ENGINE 3: ENGINE 4: APU: 00 CHECKED BY U302309 PER PP ENGINEERING ENGINE OPERATED OUTSIDE OF AMM LIMITS AND REQUIRES ENG CHANGE. REMOVED AND REPLACED #1 ENGINE PER WORK CARDS 29-710
